# SDR AMTA200300716

- Difficulty date: May 27, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N302TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32576
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROX LIGHT FORWARD ENTRANCE FOR EMERGENCY EGRESS LIGHTS INOPERATIVE AND BROKEN IN PIECES.  REMOVED AND REPLACED PROX LIGHT ASSEMBLY FOR EGRESS LIGHTING AT FORWARD ENTRANCE OPS CHECKS NORMAL.  (M)
